MathSciNet Relay Station
MathSciNet bibliographic data
MR1802512 (2001m:20013) 20C20 (12F12 16G20)
Bleher, Frauke M.; Chinburg, Ted Universal deformation rings and cyclic blocks. Math. Ann. 318 (2000), no. 4, 805–836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement